MathSciNet Relay Station
MathSciNet bibliographic data
MR2805718 65P10 (37M15 65M06)
Aydın, A.; Karasözen, B. Lobatto IIIA-IIIB discretization of the strongly coupled nonlinear Schrödinger equation. J. Comput. Appl. Math. 235 (2011), no. 16, 4770–4779.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement